Exact conditions for the localization and convergence of Fourier series in fundamental function systems of the Beltrami operator
Doklady Akademii Nauk, Tome 191 (1970) no. 1, pp. 20-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_1_a3,
author = {V. A. Il'in},
title = {Exact conditions for the localization and convergence of {Fourier} series in fundamental function systems of the {Beltrami} operator},
journal = {Doklady Akademii Nauk},
pages = {20--21},
year = {1970},
volume = {191},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_1_a3/}
}
TY - JOUR AU - V. A. Il'in TI - Exact conditions for the localization and convergence of Fourier series in fundamental function systems of the Beltrami operator JO - Doklady Akademii Nauk PY - 1970 SP - 20 EP - 21 VL - 191 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1970_191_1_a3/ LA - ru ID - DAN_1970_191_1_a3 ER -
%0 Journal Article %A V. A. Il'in %T Exact conditions for the localization and convergence of Fourier series in fundamental function systems of the Beltrami operator %J Doklady Akademii Nauk %D 1970 %P 20-21 %V 191 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1970_191_1_a3/ %G ru %F DAN_1970_191_1_a3
V. A. Il'in. Exact conditions for the localization and convergence of Fourier series in fundamental function systems of the Beltrami operator. Doklady Akademii Nauk, Tome 191 (1970) no. 1, pp. 20-21. http://geodesic.mathdoc.fr/item/DAN_1970_191_1_a3/